# SDR SWAA2016033050399

- Difficulty date: March 11, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TIE DOWN TRACK CRACKED AT BS 747, RBL 14.  R & R TRACK IAW SRM.
